# SDR CALA2021100401766

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347219420400
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR BEAM Y512.5 AT FR68. (A3NB-53-3-622 2) CORROSION ON FLOOR BEAM Y512.5 FR68 BLENDED OUT IAW SRM 51-74-00 SFR# 1026596. MAINTENANCE ACCOMPLISHED BY V933868 ON WC 0014619 , BLENDED AREA MEASURES LENGTH 1.5" WIDTH 0.15" ORIGINAL THICKNE AT ST ENGINEERING BFM SS 0.16" REMOVED MATERIAL 0/9" REMAINING THICKNESS 0.7" OUT OF L IMITS IAW SRM 53-00-14-283-002 FIG 001 SHEET 01. FLOOR BEAM REMO VED AND INSTALLED NEW IAW SRM 51-72-11-911-001. TR14717 T93628
